# SDR DALA2022060603940

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CRACK ON COVE SKIN OF THE SLAT #1, OSS 810, ( ADJACENT TO OUTBD MAIN TRACK) AT LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00109: SLAT COVE SKIN WAS REPAIRED PER B757-200 SRM. (2259760)
